Skip to menu Skip to content Skip to footer

2014

Journal Article

A semi-invertible operator Oseledets theorem

Gonzalez-Tokman, Cecilia and Quas, Anthony (2014). A semi-invertible operator Oseledets theorem. Ergodic Theory and Dynamical Systems, 34 (4), 1230-1272. doi: 10.1017/etds.2012.189

A semi-invertible operator Oseledets theorem

2014

Journal Article

Stability and approximation of random invariant densities for Lasota-Yorke map cocycles

Froyland, Gary, Gonzalez-Tokman, Cecilia and Quas, Anthony (2014). Stability and approximation of random invariant densities for Lasota-Yorke map cocycles. Nonlinearity, 27 (4), 647-660. doi: 10.1088/0951-7715/27/4/647

Stability and approximation of random invariant densities for Lasota-Yorke map cocycles

2014

Journal Article

Ulam's method for Lasota-Yorke maps with holes

Bose, Christopher, Froyland, Gary, Gonzalez-Tokman, Cecilia and Murray, Rua (2014). Ulam's method for Lasota-Yorke maps with holes. SIAM Journal on Applied Dynamical Systems, 13 (2), 1010-1032. doi: 10.1137/130917533

Ulam's method for Lasota-Yorke maps with holes

2013

Journal Article

Ensemble data assimilation for hyperbolic systems

Gonzalez-Tokman, Cecilia and Hunt, Brian R. (2013). Ensemble data assimilation for hyperbolic systems. Physica D: Nonlinear Phenomena, 243 (1), 128-142. doi: 10.1016/j.physd.2012.10.005

Ensemble data assimilation for hyperbolic systems

2011

Journal Article

Approximating invariant densities for metastable systems

Gonzalez Tokman, Cecilia, Hunt, Brian R. and Wright, Paul (2011). Approximating invariant densities for metastable systems. Ergodic Theory and Dynamical Systems, 31 (5), 1345-1361. doi: 10.1017/S0143385710000337

Approximating invariant densities for metastable systems

2009

Journal Article

Scaling laws for bubbling bifurcations

Gonzalez-Tokman, Cecilia and Hunt, Brian R. (2009). Scaling laws for bubbling bifurcations. Nonlinearity, 22 (11), 2607-2631. doi: 10.1088/0951-7715/22/11/002

Scaling laws for bubbling bifurcations